# SDR SWAA2022080135913

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,632 hours, 35,513 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHELF PANEL SUPPORT BRACKET INBOARD OF DEFLECTION RIB CRACKED ON RIGHT WING TRAILING EDGE. / [01] REMOVED AND REPLACED BRACKET PER SOPM 20-50-01;[02] C/W INSPECTION.
